# SDR AALA981761

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER NR 1 CRACKED RIGHT SIDE OF VERTICAL, FIRST RIB BELOW ACCESS INTERIOR OF VERTICAL.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SRM 55-30-4, PAGE 5 FIG 1.  (M)
